Generalisations of some inequalities of P. M. Vasić
Matematički vesnik, Tome 22 (1970) no. 1, p. 68
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
26D15
@article{MV_1970_22_1_a12,
author = {J. D. Ke\v{c}ki\'c and I. B. Lackovi\'c},
title = {Generalisations of some inequalities of {P.} {M.} {Vasi\'c}},
journal = {Matemati\v{c}ki vesnik},
pages = {68 },
year = {1970},
volume = {22},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1970_22_1_a12/}
}
J. D. Kečkić; I. B. Lacković. Generalisations of some inequalities of P. M. Vasić. Matematički vesnik, Tome 22 (1970) no. 1, p. 68 . http://geodesic.mathdoc.fr/item/MV_1970_22_1_a12/